Abdelali Sabri ; Ahmed Jamea ; Hamad Talibi Alaoui - Existence of entropy solutions to nonlinear degenerate parabolic problems with variable exponent and L1-data

cm:9501 - Communications in Mathematics, July 9, 2020, Volume 28 (2020), Issue 1 - https://doi.org/10.2478/cm-2020-0006
Existence of entropy solutions to nonlinear degenerate parabolic problems with variable exponent and L1-dataArticle

Authors: Abdelali Sabri 1; Ahmed Jamea 1; Hamad Talibi Alaoui 1

In the present paper, we prove existence results of entropy solutions to a class of nonlinear degenerate parabolic p(·)-Laplacian problem with Dirichlet-type boundary conditions and L 1 data. The main tool used here is the Rothe method combined with the theory of variable exponent Sobolev spaces.


Volume: Volume 28 (2020), Issue 1
Published on: July 9, 2020
Imported on: May 11, 2022
Keywords: [MATH]Mathematics [math]

7 Documents citing this article

Consultation statistics

This page has been seen 150 times.
This article's PDF has been downloaded 155 times.